# SDR SB06006

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEAT ROWS 12 THRU 16, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT ROW 12, LEFT-HAND SIDE.  OPERATIONAL CHECK GOOD.
